# SDR 05FDEA01270

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- Aircraft time: 68,908 hours, 51,257 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXTENDING GEAR, DID NOT GET RIGHT MAIN GEAR GREEN LIGHT.  TAIL SKID LIGHT ON S/O PANEL WAS ALSO ILLUMINATED.  CHECKLIST LEAD US TO TEST GREEN LIGHT, LIGHT WAS WORKING.  CB PRESS TO TEST AND LIGHTS WERE RESET PER CHECKLIST.  VERIFIED RIGHT MAIN DOWN WITH MANUAL GEAR EXTENSION GREEN MARKER.  LANDED UNEVENTFULLY.  REPLACED SW S98 RT MAIN DOWNLOCK PER MM 32-61-021-4 AND FOUND BROKEN WIRE IN PIN 3 OF BULKHEAD PLUG D302.  OPS CHECKS OK PER MM 32-61-021-5.
